# SDR CALA2013062800462

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 70,702 hours, 7,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 6035
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT BATTERY M33405, M33406 CAPCAITY CHECK FAILED. CABIN DOOR L3 EMERGENCY LIGHT 2EA BATTERY PACKS AND FUSE REPLACED, OPS TEST CARRIED OUT AND RESULT NORMAL IAW AMM 33-51-06.
